Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizations of completely Hausdorff-closed spaces


Author: Larry L. Herrington
Journal: Proc. Amer. Math. Soc. 55 (1976), 140-144
MSC: Primary 54D25
MathSciNet review: 0413045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives several characterizations of completely Hausdorff-closed spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0413045-9
Keywords: Completely Hausdorff-closed spaces
Article copyright: © Copyright 1976 American Mathematical Society